Alert archive / Indiana / Areal Flood Warnings in 2016
Areal Flood Warning 2, NWS Indianapolis, IN
NWS Indianapolis, IN issued this areal flood warning at Apr 26, 2016, 7:37 PM EDT for 4 counties in Indiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2016, 7:37 PM EDT (23:37 UTC)
- Expired
- Apr 26, 2016, 10:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Brown County, IN, Greene County, IN, Monroe County, IN, Owen County, IN
The radar
The Indianapolis radar (KIND), 62 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.6 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 449 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 792 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
574
WGUS43 KIND 262337
FLWIND
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
737 PM EDT TUE APR 26 2016
INC013-055-105-119-270230-
/O.NEW.KIND.FA.W.0002.160426T2337Z-160427T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE IN-BROWN IN-OWEN IN-MONROE IN-
737 PM EDT TUE APR 26 2016
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLOOD WARNING FOR...
NORTHEASTERN GREENE COUNTY IN SOUTHWESTERN INDIANA...
BROWN COUNTY IN SOUTH CENTRAL INDIANA...
SOUTHEASTERN OWEN COUNTY IN WEST CENTRAL INDIANA...
MONROE COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 1030 PM EDT
* AT 736 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN WHICH WILL CAUSE FLOODING. UP TO ONE INCH OF RAIN HAS
ALREADY FALLEN.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BLOOMINGTON...SPENCER...NASHVILLE...ELLETTSVILLE...STINESVILLE...
WOODVILLE HILLS...MCCORMICKS CREEK STATE PARK...INDIANA UNIVERSITY...
SPURGEONS CORNER...GNAW BONE...ELKINSVILLE...SOLSBERRY...SMITHVILLE...
STORY...YELLOWWOOD LAKE...UNIONVILLE...HELMSBURG...CHARLES DEAM
WILDERNESS...LAKE LEMON AND STONE HEAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3934 8678 3933 8610 3905 8610 3905 8632
3904 8632 3902 8680
$$
JJKWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this areal flood warning went out at Apr 26, 6:31 PM EDT, 1 hour 6 minutes earlier.
Area forecast discussion, Apr 26, 6:31 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 631 PM EDT TUE APR 26 2016 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 354 PM EDT TUE APR 26 2016 SHOWERS AND THUNDERSTORMS WILL BE A THREAT AT TIMES THROUGH AT LEAST THURSDAY AS A FEW DISTURBANCES MOVE ALONG A FRONTAL ZONE IN THE AREA. A FEW STRONG TO MARGINALLY SEVERE STORMS CANNOT BE RULED OUT AT TIMES. AFTER A BRIEF BREAK FRIDAY THE ACTIVE PATTERN WILL CONTINUE AS SHOWER AND STORM CHANCES RETURN FOR THE WEEKEND AND CONTINUE INTO EARLY NEXT WEEK. && .NEAR TERM /REST OF THIS AFTERNOON AND TONIGHT/... ISSUED AT 354 PM EDT TUE APR 26 2016 SCATTERED THUNDERSTORM DEVELOPMENT HAS OCCURRED OVER THE LAST COUPLE OF HOURS ALONG THE FRONTAL BOUNDARY AS IT SAGS SLOWLY SOUTHWARD THROUGH CENTRAL INDIANA. EXPECT SOME DEGREE OF CONSOLIDATION TO OCCUR WITH THIS ACTIVITY AS IT PUSHES EAST/SOUTHEAST...BUT SIGNIFICANT ORGANIZATION BEYOND MULTICELL LINES AND CLUSTERS APPEARS UNLIKELY. FAIRLY STEEP LOW AND MIDLEVEL LAPSE RATES SUGGEST AT LEAST A MARGINALLY SEVERE HAIL THREAT AND PERHAPS AN OCCASIONAL STRONG TO SEVERE GUST IN THE STRONGEST STORMS...BUT WITH A MARGINAL SHEAR ENVIRONMENT BULK OF STORMS MAY PRODUCE AMPLE AMOUNTS OF NONSEVERE HAIL. BOW ECHO NEAR ST LOUIS METRO AT THIS TIME MAY CLIP THE SOUTHWESTERN FORECAST AREA LATER TONIGHT. THIS WILL POSE AT LEAST SOME THREAT OF DAMAGING WIND...HOW MUCH MAY BE DETERMINED BY WHETHER THE AIR IS SUFFICIENTLY WORKED OVER BY ACTIVITY OVER THE AREA LATE THIS AFTERNOON. ACTIVITY WILL LIKELY TAPER OFF ACROSS THE AREA FOR A TIME LATE THIS EVENING AND OVERNIGHT...WITH SOME INCREASE IN CHANCES ACROSS THE SOUTHWEST LATE AS THE WARM FRONT BEGINS TO LIFT BACK NORTHWARD. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY/... ISSUED AT 354 PM EDT TUE APR 26 2016 AS STRONGER SURFACE AND UPPER LEVEL SYSTEM PUSHES TOWARD THE AREA LATE TOMORROW AND TOMORROW NIGHT...HIGHEST THUNDERSTORM CHANCES WILL BE MERITED DURING THAT TIME. WITH SIMILAR ENVIRONMENT IN PLACE...WITH THE EXCEPTION OF A BIT LESS DIURNAL HEATING PRIOR TO THE MOST WIDESPREAD STORMS...AGAIN AT LEAST AN ISOLATED SEVERE THREAT WILL BE MERITED AND DAY 2 OUTLOOK HANDLES THIS WELL. SOME SHOWER AND AT LEAST AN ISOLATED THUNDER THREAT WILL BE MERITED THURSDAY AS THE SURFACE AND UPPER LEVEL WAVE ARE SLOW TO PASS THE REGION. CONSENSUS TEMPERATURES APPEAR QUITE REASONABLE THROUGHOUT BASED ON LOW LEVEL THERMAL PROGS AND ONLY MINOR TWEAKS WERE NECESSARY. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... ISSUED AT 255 PM EDT TUE APR 26 2016 MODELS ARE IN PRETTY GOOD AGREEMENT AND WILL GO WITH A BLEND FOR MOST ITEMS. ALL MODELS SPREAD RAIN INTO SOUTHWEST INDIANA LATE FRIDAY NIGHT AND THEN THE REST OF THE WEEKEND LOOKS QUIET WET AS LOW PRESSURE OVER EASTERN KANSAS AND OKLAHOMA FRIDAY EVENING MOVEES EAST ACROSS SOUTHERN INDIANA AND THE OHIO VALLEY BY SUNDAY. DOWNPLAYED THUNDER CHANCES SATURDAY AS SOUNDINGS ARE FAIRLY STABLE THEN...EXCEPT FOR THE SOUTHWEST. OTHERWISE...THE REST OF THE WEEKEND WILL SEE SHOWERS AND A CHANCE OF THUNDERSTORMS. THE 12Z EURO IS A LITTLE SLOWER IN MOVING THE LOW PRESSURE SYSTEM TO THE EAST AND WILL KEEP LIKELY POPS OVER EASTERN SECTIONS SUNDAY EVENING. MONDAY AND TUESDAY WILL SEE LOW CHANCES OF SHOWERS AS ONE LOW PRESSURE MOVES ON TO THE EAST. I HAVE LOW CONFIDENCE THERE WILL BE MUCH OF ANYTHING TUESDAY AS THE NEW EURO AND GFS ARE DRY. HOWEVER WILL COMPROMISE SOME WITH SUPERBLEND AND KEEP LOW RAIN CHANCES MOST AREAS. CONCERNING TEMPERATURESS STAYED CLOSE TO SUPER BLEND NUMBERS WITH HIGHS IN THE 60S...EXCEPT LOWER 70S SOUTH AROUND SUNDAY. LOWS WILL BE IN THE 50S SATURDAY AND SUNDAY NIGHT AND 40S NORTH TO LOWER 50S SOUTH OTHER PERIODS. && .AVIATION /DISCUSSION FOR THE 270000Z TAFS/... ISSUED AT 631 PM EDT TUE APR 26 2016 COMBINATION OF A FRONT DRIFTING SOUTH AND THE NORTHERN END OF A CONVECTIVE COMPLEX PUSHING SOUTHEAST THROUGH SOUTHERN ILLINOIS WILL KEEP THE THREAT OF LIGHTNING ACTIVITY HIGH AT THE KIND/KHUF/KBMG TERMINALS THROUGH ABOUT 270300Z. BRIEF IFR VISIBILITY RESTRICTIONS AND GUSTY SHIFTING WINDS EXPECTED IN AND NEAR STRONGER CONVECTIVE CELLS. CB BASES AROUND 040. IN THE WAKE OF THIS FRONT AND THE CONVECTIVE COMPLEX...MVFR CEILINGS AROUND 015 DROPPING SOUTH THROUGH SOUTHERN GREAT LAKES SHOULD ADVECT ACROSS THE TERMINALS TOWARDS/AFTER 270600Z. LOW CONFIDENCE IN WIND FORECAST EARLY THIS EVENING AS CONVECTIVE OUTFLOWS WILL PROBABLY DOMINATE...BUT EXPECTING SURFACE WINDS TO SETTLE TO 060-080 DEGREES AT 9-13 KTS BY LATER TONIGHT. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...NIELD NEAR TERM...NIELD SHORT TERM...NIELD LONG TERM...JH AVIATION...JAS
Hazardous weather outlook, Apr 26, 4:31 PM EDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 431 PM EDT TUE APR 26 2016 INZ021-028>031-035>049-051>057-060>065-067>072-272045- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE- TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM- HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY- RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR 431 PM EDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: SCATTERED THUNDERSTORMS. HAZARDS:HAIL...LIGHTNING...HEAVY RAIN. TIMING:MOSTLY IN THE EVENING. DISCUSSION:A FRONT MOVING IN WILL TRIGGER STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. OUTLOOK:THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH THURSDAY NIGHT...AND AGAIN SATURDAY THROUGH MONDAY. SEVERE STORMS ARE NOT EXPECTED. CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAINFALL ARE THREATS FROM ANY THUNDERSTORM. DISCUSSION: THE FRONTAL BOUNDARY WILL REMAIN ACROSS THE OHIO VALLEY THROUGH THURSDAY WITH CONTINUED THREATS FOR RAIN AND STORMS. LOW PRESSURE WILL TRACK INTO THE REGION OVER THE WEEKEND WITH A RENEWED THREAT FOR SHOWERS AND EMBEDDED THUNDERSTORMS.: .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Apr 26, 5:31 PM EDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
531 PM EDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL GREENWOOD 39.62N 86.11W
04/26/2016 E1.00 INCH JOHNSON IN PUBLIC
&&
LEELocal storm report, Apr 26, 5:47 PM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
547 PM EDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL GREENSBURG 39.34N 85.48W
04/26/2016 M1.50 INCH DECATUR IN BROADCAST MEDIA
REPORTED VIA TWITTER FROM CBS4INDY
&&
DWMLocal storm report, Apr 26, 5:49 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
549 PM EDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM HEAVY RAIN MORRISTOWN 39.67N 85.70W
04/26/2016 M1.94 INCH SHELBY IN LAW ENFORCEMENT
&&
DWMLocal storm report, Apr 26, 6:07 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
607 PM EDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM HAIL 2 S TERRE HAUTE 39.44N 87.38W
04/26/2016 E0.75 INCH VIGO IN AMATEUR RADIO
PEA TO DIME SIZE HAIL RPTD IN SOUTHERN TERRE HAUTE
&&
DWMLocal storm report, Apr 26, 6:12 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
612 PM EDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM HAIL 2 N GREENSBURG 39.37N 85.48W
04/26/2016 E0.88 INCH DECATUR IN AMATEUR RADIO
JUST A LITTLE BIT BIGGER THAN NICKLE HAIL
&&
DWMLocal storm report, Apr 26, 7:12 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
712 PM EDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 5 NW NOBLESVILLE 40.11N 86.10W
04/26/2016 M0.50 INCH HAMILTON IN TRAINED SPOTTER
0342 PM HAIL GREENCASTLE 39.64N 86.84W
04/26/2016 E0.25 INCH PUTNAM IN TRAINED SPOTTER
0400 PM HAIL GREENSBURG 39.34N 85.48W
04/26/2016 M1.50 INCH DECATUR IN BROADCAST MEDIA
REPORTED VIA TWITTER FROM CBS4INDY
0401 PM HAIL 6 S GREENSBURG 39.25N 85.48W
04/26/2016 E0.70 INCH DECATUR IN TRAINED SPOTTER
0405 PM HAIL 2 W MIDDLETOWN 40.06N 85.58W
04/26/2016 M0.25 INCH MADISON IN PUBLIC
PEA SIZE HAIL
0408 PM HAIL 5 S GREENCASTLE 39.57N 86.84W
04/26/2016 E0.88 INCH PUTNAM IN EMERGENCY MNGR
0412 PM HAIL CLINTON 39.66N 87.41W
04/26/2016 E0.88 INCH VERMILLION IN AMATEUR RADIO
BIGGER THAN DIME SIZE HAIL...PROBABLY NICKEL SIZE AT
LOCAL WAL-MART
0430 PM HAIL 4 NE MOORESVILLE 39.66N 86.32W
04/26/2016 E0.75 INCH MARION IN COCORAHS
0431 PM HAIL 2 S CAMBY 39.63N 86.31W
04/26/2016 E0.50 INCH MORGAN IN TRAINED SPOTTER
MARBLE SIZE HAIL
0435 PM HAIL 3 E CLOVERDALE 39.52N 86.74W
04/26/2016 E0.50 INCH PUTNAM IN TRAINED SPOTTER
MARBLE HAIL REPORTED..GETTING BIGGER AS IT FALLS.
0446 PM HAIL GREENWOOD 39.62N 86.11W
04/26/2016 E1.00 INCH JOHNSON IN PUBLIC
ONE-INCH HAIL REPORTED IN GREENWOOD
0450 PM HAIL GREENWOOD 39.62N 86.11W
04/26/2016 E1.00 INCH JOHNSON IN PUBLIC
0455 PM HAIL 2 NW GREENWOOD 39.64N 86.14W
04/26/2016 E1.00 INCH JOHNSON IN AMATEUR RADIO
REPORTED AT SR135 AND FRY RD.
0456 PM HAIL 5 WSW GREENWOOD 39.59N 86.20W
04/26/2016 E1.00 INCH JOHNSON IN PUBLIC
QUARTER SIZE NEAR CENTER GROVE HIGH SCHOOL THRU TWITTER
0457 PM HAIL BROOKLYN 39.54N 86.37W
04/26/2016 E0.25 INCH MORGAN IN PUBLIC
PEA SIZE HAIL RPTD.
0505 PM HAIL 5 WSW GREENWOOD 39.59N 86.20W
04/26/2016 E0.25 INCH JOHNSON IN PUBLIC
PEA SIZE HAIL AT CENTER GROVE HIGH SCHOOL
0547 PM HEAVY RAIN MORRISTOWN 39.67N 85.70W
04/26/2016 M1.94 INCH SHELBY IN LAW ENFORCEMENT
0606 PM HAIL 2 S TERRE HAUTE 39.44N 87.38W
04/26/2016 E0.75 INCH VIGO IN AMATEUR RADIO
PEA TO DIME SIZE HAIL RPTD IN SOUTHERN TERRE HAUTE
0609 PM HAIL 2 N GREENSBURG 39.37N 85.48W
04/26/2016 E0.88 INCH DECATUR IN AMATEUR RADIO
JUST A LITTLE BIT BIGGER THAN NICKLE HAIL
&&
DWMThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 3:14 PM EDT | Special Weather Statement | IND | Boone, Montgomery | 46 min |
| Apr 26, 3:15 PM EDT | Special Weather Statement | IND | Putnam | 45 min |
| Apr 26, 3:17 PM EDT | Special Weather Statement | IND | Decatur | 43 min |
| Apr 26, 3:35 PM EDT | Special Weather Statement | IND | Hamilton, Madison | 40 min |
| Apr 26, 3:41 PM EDT | Severe Thunderstorm Warning | IND | Decatur | 34 min |
| Apr 26, 4:05 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Morgan | 25 min |
| Apr 26, 4:08 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Madison | 37 min |
| Apr 26, 4:27 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Johnson, Marion, Morgan | 33 min |
| Apr 26, 4:34 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Rush | 41 min |
| Apr 26, 4:39 PM EDT | Severe Thunderstorm Warning | IND | Morgan, Putnam | 36 min |
| Apr 26, 4:46 PM EDT | Severe Thunderstorm Warning | IND | Clay, Parke, Vermillion, Vigo | 29 min |
| Apr 26, 4:51 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Marion, Shelby | 24 min |
| Apr 26, 4:58 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Rush, Shelby | 47 min |
| Apr 26, 5:13 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Rush | 26 min |
| Apr 26, 5:15 PM EDT | Severe Thunderstorm Warning | IND | Clay, Parke, Vermillion, Vigo | 45 min |
| Apr 26, 5:26 PM EDT | Areal Flood Advisory | IND | Shelby | 2 hr |
| Apr 26, 5:37 PM EDT | Areal Flood Advisory | IND | Vermillion | 3 hr |
| Apr 26, 5:51 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Jennings, Rush, Shelby | 24 min |
| Apr 26, 6:13 PM EDT | Severe Thunderstorm Warning | IND | Decatur | 32 min |
| Apr 26, 6:16 PM EDT | Areal Flood Warning | IND | Clay, Morgan, Owen, Putnam, Vigo | 3 hr |
| Apr 26, 6:28 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Knox, Martin, Sullivan | 32 min |
| Apr 26, 7:25 PM EDT | Tornado Warning | IND | Greene, Monroe, Owen | 35 min |
Nearby
Areal Flood Warnings in Indiana, 2016Every areal flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.